# SDR GUUA09140601

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 22,404 hours, 26,678 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9302 GHB/FLL DURING APPROACH LANDING GEAR RELAY CIRCUIT BREAKER POPPED, MANUALLY EXTENDED LANDING GEAR.  LANDED WITHOUT INCIDENT.  INSPECTED LANDING GEAR SWITCHES AND WIRING PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL, NO DEFECTS NOTED.
